Closed geodesics and periods of automorphic forms

Sharp, Richard (2001) Closed geodesics and periods of automorphic forms. Advances in Mathematics, 160 (2). pp. 205-216. ISSN 0001-8708

[img] PDF
Restricted to Repository staff only

Download (149kB)
Official URL:


We study the detailed structure of the distribution of Eichler–Shimura periods of an automorphic form on a compact hyperbolic surface. We show that these periods do not cluster around the asymptotic period over a homology class discovered by Zelditch.

Item Type: Article
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 58 Global analysis, analysis on manifolds
Depositing User: Ms Lucy van Russelt
Date Deposited: 15 Aug 2006
Last Modified: 20 Oct 2017 14:12

Actions (login required)

View Item View Item